# SDR UALA2008111303275

- Difficulty date: June 8, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 40,093 hours, 5,969 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102142
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PACK MODE R RIGHT PACK AIR CYCLE MACHINE HAS FAILED, OR RIGHT ECONOMY COOLING VALVE FAILED OPEN, OR BOTH RIGHT CONDENSOR INLET TEMP SENSORS FAILED.  RIGHT PACK IS OPERATING IN A NON-NORMAL MODE (HEAT EXCHANGER ONLY COOLING MODE).  ADVISORY CREW COMMENTS:  PACK MODE R.  FOUND LOW LIMIT VALVE FAULTY.  REPLACED LOW LIMIT VALVE.  OP CHECK GOOD.  AC OK FOR SERVICE.
